I have rashes all over my chest and back. It started to appear three months back and does not cause any pain or itching. The rashes are slightly pinker than the normal adjacent skin. I am currently taking Sertraline.
Welcome to icliniq.com.
Thank you for the query.
I can understand your concern.
According to your statement, you have been suffering from rashes all over your chest and back for the last three months that are slightly pinker than the rest of the skin, and it does not cause any pain or itching.
Rashes on the chest and back may result from various possible reasons such as allergens or irritants, fungal infections, autoimmune disorders, medications, stress, and many more.
According to the pictures provided here (attachments are removed to protect the patient's identity), you may suffer from tenia versicolor. It is a common skin infection due to the overgrowth of a skin surface yeast. This yeast usually lives in the skin's pores and thrives in oily areas of the body like the upper chest, back, or neck.
Tinea versicolor appears as a tan to pink spots on fair skin complex, while it can be light or dark on darker skin.
The yeast prevents the affected skin from tanning by growing slowly, while the rest of the skin tans usually. The yeast-affected pink spots become more noticeable due to a lack of tanning.
Tinea versicolor usually causes no symptoms or a few symptoms. Sometimes, it may cause mild itching.
Anyone may develop an overgrowth of yeast during the summer season because the yeast can multiply at high temperatures and humidity. The overgrowth of the yeast on the skin can prevent the normal pigmentation process resulting in tanto pink spots.
Examination of the fine scales scraped from the pinkish spots under a microscope for the presence of the yeast can confirm a diagnosis of tinea versicolor.
Antifungal shampoos containing Ketoconazole or Selenium sulfide are the first treatment recommended for tinea versicolor. Antifungal topical creams or lotions like Clotrimazole or Miconazole can be used for the small affected area. If your tinea versicolor does not respond to this topical treatment, then oral antifungals may be needed to treat the infection.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your history and clinical photographs (attachment removed to protect patient identity). From the present situation, it looks to be vitiligo. Since it is on one side of the body, it can be called as segmental vitiligo also. Tacrolimu... Read fullI have white spots on my face every summer since childhood. How to get rid of it?
.. spots you describe can be due to various causes. It may be due to a fungal infection called tinea versicolor which usually occurs in the summertime, or it may be an allergic reaction to the sun. I suggest using an antifungal cream like Clotrimazo... Read fullKnow All About Photosensitivity
In addition, the signs and symptoms increase in conditions like, Fair skin ... Photosensitivity is the sensitivity to sunlight where the skin reacts to sunlight... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now